# SDR F3LA200700288

- Difficulty date: October 19, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 19,360 hours, 8,205 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED FLOORBEAM Y503.2 CORRODED ON UPPER SURFACE BETWEEN FRAMES 14 AND 16.  DETERMINED CORROSION ON DUMMY RAIL Y503.2 TO BE OUT OF LIMITS IAW A319 SRM 53-11-14, FIG 106.  REMOVED AND INSTALLED DUMMY RAIL Y503.2 IAW 51-42-11, AND 51-44-11.
